# SDR SIMA20220409006

- Difficulty date: April 9, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 39,219 hours, 34,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 3025103
- Condition: Broken
- Location: Lh
- Component: Light Emergency
- Component part number: 3025103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL C/A- LH OVERWING EMERGENCY LIGHT NUT PLATE BROKEN-C/A-DEFERRED PER ERS-EM-33DF-039 TDMI AUTHORIZATION NUMBER 935T3385. -C/A-RAR LH OVR WG EMER LIGHT IAW EMB 145 AMM 33-50-10 TDMI RESTORED
